Yang–Mills fields, the Radon–Penrose transform and the Cauchy–Riemann equations
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Complex analysis—several variables – 5, Tome 54 (1989), pp. 113-196
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTF_1989_54_a1,
author = {R. G. Novikov and G. M. Henkin},
title = {Yang{\textendash}Mills fields, the {Radon{\textendash}Penrose} transform and the {Cauchy{\textendash}Riemann} equations},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya},
pages = {113--196},
year = {1989},
volume = {54},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTF_1989_54_a1/}
}
TY - JOUR AU - R. G. Novikov AU - G. M. Henkin TI - Yang–Mills fields, the Radon–Penrose transform and the Cauchy–Riemann equations JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya PY - 1989 SP - 113 EP - 196 VL - 54 UR - http://geodesic.mathdoc.fr/item/INTF_1989_54_a1/ LA - ru ID - INTF_1989_54_a1 ER -
%0 Journal Article %A R. G. Novikov %A G. M. Henkin %T Yang–Mills fields, the Radon–Penrose transform and the Cauchy–Riemann equations %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya %D 1989 %P 113-196 %V 54 %U http://geodesic.mathdoc.fr/item/INTF_1989_54_a1/ %G ru %F INTF_1989_54_a1
R. G. Novikov; G. M. Henkin. Yang–Mills fields, the Radon–Penrose transform and the Cauchy–Riemann equations. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Complex analysis—several variables – 5, Tome 54 (1989), pp. 113-196. http://geodesic.mathdoc.fr/item/INTF_1989_54_a1/